MathSciNet Relay Station
MathSciNet bibliographic data
MR2435448 62J05 (62H25 62J07)
Zhang, Cun-Hui; Huang, Jian The sparsity and bias of the LASSO selection in high-dimensional linear regression. Ann. Statist. 36 (2008), no. 4, 1567–1594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement